It swells on the right side & my neck every time I've been given penicillin. And it was by the same dr!!! I don't normally see him but he was at the after hrs clinic both times I've seen him. How hard is it to read a chart? Does Levofloxacin have any in it at all cause I'm beginning to think it does.
It has nothing to do with penicillin, however that doesn't mean you won't be allergic to it. By the way, swelling on one side of your face is not an allergic reaction, that would be over your whole body. If your whole face is swelling then its an allergic reaction. And it will get worse. See a dr now.
Kaismama is right on target. Levofloxacin aka Levaquin is a floroquinolone antibiotic and DOES NOT contain any penicillin.
It sounds like you are having a reaction to Levofloxacin and should go directly to an ER for treatment.
I hope you have done that by now.
On a personal note I just finished 750 mg. for one week of Levaquin/Levofloxacin. It may affect your stomach and joints during treatment, but you seem to be having a direct side effect of it with the facial swelling.
All the best to you,
- Levofloxacin Information for Consumers
- Levofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2009 • 2 answers
Updated 14 Nov 2013 • 2 answers
How many days will take to reduce a swelling tongue,face caused by allergic reactions of sucralfate?
Updated 14 Mar 2013 • 1 answer
Updated 27 Mar 2014 • 2 answers
Updated 10 Sep 2015 • 2 answers